# SDR IXXA06SMN137S

- Difficulty date: May 19, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Worn
- Location: Cargo Door
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EXT FUSELAGE C PIT BELLY DOOR EXTERNAL SKIN WORN.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 52-2-0 FIG 4 (SHEET 3).  REMOVED FASTENERS IAW DC-8 SRM 51-1-2.  REMOVED DAMAGED AREA IAW DC-8 SRM 52-2-0 FIG 4 (SHEET 3).  PERFORMED DETAILED VISUAL INSPECTION.  NO CRACKS OR CORROSION FOUND.  FAB`D REPAIR DOUBLER, AND FILLER IAW DC-8 SRM 52-2-0 FIG 4 (SHEET 3), DC-8 SRM 57-4-1 FIG 1 ITEM Q, DC-8 SRM 51-9-0 FIG 68A. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DC-8 SRM 51-2-0 FIG 4 (SHEET 3), DC-8 SRM 51-1-21.
